SarahS wrote:Has anyone else had problems with severe stomach pains on xeloda ?
We switched over to xeloda and avastin 3 weeks ago instead of doing the 5-fu infusions.
So it being the first go with xeloda our onc started us at 2500mg a day for 2 weeks with one week off.
Everything was fine for the first week to 10 days, a little skin peeling on hands and feet but really nothing worse than that and then the diarrhea started and it has not stopped!!!!!!!!!! In fact it got worse as the week off went on.
We saw the oncologist yesterday and he said he would give my husband another week off and if he feels better enough next week we'll start again on a reduced dose.
In the last few days in addition to the diarrhea he has been having some quite severe stomach pains, which seem to move around, it's not always the same spot and it feels better when he's lying down.
The onc didn't seem too concerned with any of this but I'm going out of my mind with worry.
The last scan we had was just over a month ago and showed some shrinkage and no new growth, so I don't think this is progression and the most likely explanation is the xeloda but I'm sure you know how your mind can work under these circumstance
I was hoping we'd be able to carry on with the xeloda as the pills are much more convenient than the pump but if the next round is this bad I don't think that is going to be an option
Users browsing this forum: No registered users and 15 guests